# SDR FDEA202409261371

- Difficulty date: September 26, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42726
- Aircraft time: 12,770 hours, 5,899 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Component: Elevator, Boeing
- Component part number: 183T200137G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR, INBOARD, UPPER SURFACE, NEAR ELEV STA 65.814 WITH DENT. LH ELEVATOR, INBOARD, UPPER SURFACE, NEAR ELEV STA 65.814 WITH DENT, WAS REPAIRED   IAW E.A. #: H-5520-T0380751 RELEASE DATE: SEP 26,2024
